Alert archive / Ohio / Areal Flood Warnings in 2009

Areal Flood Warning 4, NWS Cleveland, OH

February 11, 2009Ashtabula County, Geauga County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this areal flood warning at Feb 11, 2009, 8:54 AM EST for Ashtabula County, Geauga County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 8:54 AM EST (13:54 UTC)
Expired
Feb 11, 2009, 8:45 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 107 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at Feb 11, 6:34 AM EST, 2 hours 20 minutes earlier.

Area forecast discussion, Feb 11, 6:34 AM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
634 AM EST WED FEB 11 2009

.SYNOPSIS...
STRONG LOW PRESSURE WILL MOVE OUT OF THE SOUTHERN PLAINS TODAY AND
INTO LOWER MICHIGAN THIS EVENING. A STRONG COLD FRONT WILL SWEEP
THROUGH THE REGION THIS EVENING...BRINGING RAINY AND WINDY
CONDITIONS TO THE LOWER GREAT LAKES REGION AS WELL AS A RETURN TO
NEAR NORMAL TEMPERATURES.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SO FAR THINGS APPEAR TO BE ON TRACK WITH DEEPENING LOW PRESSURE OVER
OKLAHOMA MOVING INTO THE LOWER OHIO VALLEY. SHOWERS HAVE REMAINED
SOUTH OF THE FORECAST AREA FOR MOST OF THE EVENING BUT WILL RETURN
NORTHWARD THIS MORNING AS A PSEUDO-WARM FRONT LIFTS INTO LOWER
ONTARIO BY EARLY AFTERNOON. THIS WILL PUT THE ENTIRE AREA IN THE
WARM SECTOR ALTHOUGH PINPOINTING THE BEST CHANCE FOR SEVERE WEATHER
REMAINS A LITTLE UNCLEAR AT THIS POINT.

THERE ARE A NUMBER OF FACTORS POINTING TOWARD SEVERE THUNDERSTORMS
IN A LOW CAPE/HIGH SHEAR ENVIRONMENT THIS AFTERNOON...NAMELY THE
PAST HISTORY OF THIS LOW TUESDAY EVENING AND THE POSITION OF THE
LEFT EXIT REGION OF A STRONG 300MB JET. CAPES ARE LOW BUT SHEAR IS
SO UNUSUALLY HIGH THAT EVEN WEAK STORMS COULD HAVE THE POTENTIAL TO
BECOME SEVERE. I WILL OBVIOUSLY KEEP THE MENTION OF THUNDER IN THE
FORECAST. HARD TO PINPOINT GEOGRAPHICALLY WHERE THE STRONGEST STORMS
WOULD BE...FIRST GUESS WOULD BE ACROSS THE SOUTHERN PORTION OF THE
FORECAST AREA GIVEN HIGHEST INSTABILITY AND BEST POTENTIAL FOR
CLEARING OUT BY EARLY AFTERNOON. CLOUDS MAY HANG ON LONGER FURTHER
NORTH WHICH COULD LIMIT INSTABILITY.

RAINFALL ALSO A CONCERN TODAY. ALL MODELS AGREE THAT THERE WILL BE
AN AXIS OF FAIRLY HEAVY RAINFALL...1 INCH OR MORE ACROSS NW
OH...THIS HAS BEEN FAIRLY CONSISTENT FROM MODEL RUN TO MODEL RUN.
THE DEBATE REMAINS WHETHER THERE WILL BE A SECONDARY AXIS OF HEAVY
RAINFALL SOMEWHERE IN THE WARM SECTOR THIS AFTERNOON OF IF RAIN WILL
SIMPLY ACCOMPANY THE COLD FRONT THIS EVENING. I WILL NOT MAKE ANY
ADJUSTMENTS TO THE FLOOD WATCH AT THIS POINT SINCE THE PRESENT WATCH
ALREADY HAS A GOOD HANDLE ON THE HIGHEST THREAT AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
TONIGHT WILL SEE THE PARENT LOW MOVE INTO LOWER MICHIGAN AND
SOUTHERN ONTARIO. THIS IS A GOOD TRACK FOR SYNOPTIC WIND AND ALL
GUIDANCE CONTINUES TO INDICATE THE POTENTIAL FOR STRONG WINDS
ACROSS THE ENTIRE AREA. BOTH NAM AND GFS BUFKIT DATA SHOW A STRONG
CORE OF 60-70KT WINDS AROUND 2KFT ROTATING THROUGH THE FORECAST
AREA THIS EVENING AND OVERNIGHT...WE SHOULD BE ABLE TO MIX INTO
THIS CORE OF STRONG WINDS ALOFT BEHIND THE FRONT. SREF 10METER
WINDS...WHICH TEND TO HAVE A LOW BIAS...ARE EVEN SHOWING A 50
PERCENT PROB OF EXCEEDING 30+MPH OVERNIGHT WHICH IS IMPRESSIVE. I
WILL UPGRADE THE ENTIRE WATCH AREA TO A HIGH WIND WARNING AND KEEP
SIMILAR TIMING. OBVIOUSLY WINDS WILL BECOME A BIG PROBLEM NEAR
TOL/FDY IN THE EVENING AND NOT UNTIL AFTER MIDNIGHT AT YNG/ERI/GKJ
AND I WILL HIGHLIGHT THE TIMING AS BEST AS POSSIBLE IN THE TEXT OF
THE WARNING. HIGH WINDS WILL LIKELY CONTINUE THROUGH MOST OF THE
OVERNIGHT HOURS BEFORE TAPERING OFF IN THE WEST AROUND DAYBREAK
AND IN THE EAST BY MID/LATE MORNING.

SHOWERS WILL RACE THROUGH THE AREA TONIGHT AND INTO PA BY
DAYBREAK...MIXING WITH AND CHANGING TO SNOW IN THE PROCESS AS TEMPS
ALOFT PLUMMET TO BELOW FREEZING. SOME LINGERING SHOWERS ARE LIKELY
DURING THE DAY THURSDAY ACROSS THE ENTIRE AREA BUT BY THEN MOISTURE
WILL BE LACKING AND AWAY FROM THE LAKE LOW CHANCE POPS APPEAR TO BE
THE WAY TO GO. TEMPS ALOFT DO NOT APPEAR TO GET SUFFICIENTLY COLD
FOR TRUE LES BUT THERE WILL BE A GOOD FETCH OFF OF LAKE ERIE WHICH
COULD LEAD TO SOME LAKE ENHANCED SNOW THURSDAY AFTERNOON AND
EVENING. THE WARM TEMPS HAVE MANAGED TO ERODE QUITE A BIT OF ICE
COVERAGE FROM THE LAKE SO THERE IS AVAILABLE MOISTURE OUT THERE TO
WORK WITH.  FLOW OFF THE LAKE REMAINS FAVORABLE THROUGH FRIDAY
MORNING AND BY FRIDAY AFTERNOON I DROPPED POPS AS WINDS SHEAR OUT
ALOFT.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
PREVIOUS FORECAST LOOKED ON TRACK FOR THE WEEKEND AND INTO EARLY
NEXT WEEK. HESITANT TO MAKE TOO MANY CHANGES TO THE FORECAST THIS
WEEKEND AS THERE IS STILL SOME UNCERTAINTY IN THE EXACT TRACK OF THE
SYSTEM FRIDAY AND SATURDAY. MODEL GUIDANCE TUESDAY MORNING WAS
FAIRLY DRY WHILE TUESDAY AFTERNOON AND WEDNESDAY MORNING GUIDANCE IS
BRINING SOME SNOW BACK INTO THE AREA. WILL LEAVE THE FORECAST
UNCHANGED AND ONLY MAKE MINOR TWEAKS TO TEMPS. THE OVERALL PATTERN
APPEARS TO BE FAIRLY BENIGN FROM SUNDAY ONWARD.

&&

.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
WARM FRONT TO MOVE NORTH THROUGH THE AREA DURING THE MORNING.
OVERRUNNING RAIN IS NOW MOVING INTO/THROUGH THE WESTERN HALF OF
THE AREA AHEAD OF THE FRONT. EXPECT RAIN TO OVERSPREAD ALL
TERMINALS THROUGH THE MORNING. COULD SEE A LATE MORNING BREAK IN
THE PRECIP ESPECIALLY EAST BUT RAIN WILL SPREAD BACK IN DURING THE
AFTERNOON. ALSO THERE IS A POSSIBILITY OF THUNDER FROM THE
MID/LATE AFTERNOON TO EARLY EVENING WEST TO EAST ACROSS THE AREA.
EXPECT WINDS TO INCREASE THROUGH THE DAY GUSTING INTO THE MID TO
UPPER 20S BY LATE AFTERNOON. OVERNIGHT WINDS TURN NORTHWEST
BEHIND THE LOW AND INCREASE FURTHER WITH GUSTS AT OR ABOVE 40 KTS
LIKELY. WILL KEEP CIGS MVFR OVERNIGHT AND CHANGE PRECIP TYPE TO
SNOW FROM THE WEST TOWARDS MORNING. IN GENERAL EXPECT PLENTY OF
IFR/MVFR THROUGH THE PERIOD.

.OUTLOOK...WINDS WILL SLOWLY DIMINISH DURING THE DAY THURSDAY.
MVFR CEILINGS WILL LINGER THROUGH THURSDAY AND PERHAPS INTO
FRIDAY. HIGH PRESSURE SHOULD BRING VFR WEATHER LATE FRIDAY INTO
FRIDAY NIGHT. ANOTHER LOW WILL MOVE THROUGH SOUTHERN OHIO SATURDAY
BRINGING MVFR CONDITIONS WITH IFR WEATHER POSSIBLE IN SNOW. MVFR
CEILINGS MAY LINGER ON SUNDAY.

&&

.MARINE...
WILL ISSUE A GALE WARNING FOR THE LAKE BEGINNING THIS EVENING AND
CONTINUING OVERNIGHT AND INTO THURSDAY MORNING.  WINDS WILL INCREASE
ALOFT ACROSS THE LATE TODAY AS A STRONG SURFACE LOW MOVES INTO
CENTRAL INDIANA FROM THE OK/MO AREA THIS MORNING. AREA HOWEVER IS IN
THE WARM SECTOR AHEAD OF THE LOW AND WILL ICE ON THE LAKE BELIEVE
AWAY FROM THE SHORE THE SURFACE WINDS WILL REMAIN DECOUPLED FROM THE
STRONG WINDS ALOFT.  THIS EVENING HOWEVER THE SURFACE LOW WILL MOVE
TO THE NORTH OF THE LAKE AND COLD ADVECTION WILL BEGIN.  THINKING
WINDS WILL INCREASE TO GALES THROUGH THE EVENING AS THIS HAPPENS AND
THEN CONTINUE THROUGH THE NIGHT AND INTO THURSDAY MORNING BEFORE
DROPPING BACK BELOW GALE FORCE AS THE LOW MOVES FAR ENOUGH EAST OF
THE AREA. BY FRIDAY MORNING WINDS SHOULD DROP BELOW 20 KNOTS.  WINDS
WILL THEN REMAIN AT 5 TO 15 OR 10 TO 20 KNOTS THROUGH THE REMAINDER
OF THE PERIOD.  TODAY AND TONIGHT WE COULD SEE A THUNDERSTORM ON THE
LAKE. LATE TONIGHT AND THURSDAY PRECIP TYPE WILL CHANGE TO SNOW
SHOWERS...CONTINUING THROUGH FRIDAY MORNING. COULD SEE SOME LIGHT
SNOW AGAIN ON SATURDAY AS ANOTHER LOW MOVES THROUGH THE LOWER OHIO
VALLEY.

&&

.HYDROLOGY...
THE RECENT HIGH FLOWS HAVE DISLODGED MUCH OF THE ICE IN NORTHERN
OHIO RIVERS...BUT THERE WAS NOT ENOUGH FLOW TO PUSH THE JAMS
COMPLETELY OUT INTO THE LAKE. AS A RESULT...HAVE RECEIVED REPORTS
OF JAMS REMAINING IN PLACE IN JUST ABOUT EVERY BASIN IN THE LAKE
ERIE DRAINAGE. HAVE RAISED A FLOOD WATCH IN OHIO COUNTIES
CONTAINING THE LAKE ERIE TRIBUTARY THROUGH THURSDAY NIGHT TO
HIGHLIGHT THE THREAT. WITH UP TO AN INCH OF QPF POSSIBLE WITH THE
APPROACHING SYSTEM...POSSIBILITY REMAINS FOR ADDITIONAL JAMMING
ISSUES AS STREAM FLOWS COME BACK UP. EVEN WITHOUT THE ICE JAM
ISSUES...FLOODING IS A GOOD BET WITH THE GROUND SATURATED.

NW PA IS ANOTHER STORY. SIGNIFICANT FLOOD IS POSSIBLE ALONG THE
FRENCH CREEK DUE TO EXTREMELY HIGH WATER CONTENT STILL SITTING IN
THE SNOW PACK. WITH HIGH WINDS AND HIGH DEW POINTS EXPECTED...SNOW
PACK SHOULD MELT VERY QUICKLY. UNLIKE OHIO...THE RIVER ICE HAS
BARELY BEGUN TO BREAK UP SO FAR...SO ICE JAMS ARE ALSO VERY LIKELY
TO FORM IN THE USUAL LOCATIONS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY
     FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
     FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ003-006>014-089.
PA...HIGH WIND WARNING FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY
     FOR PAZ001>003.
     FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY FOR
     LEZ061-142>149-162>169.

&&

SYNOPSIS...LEINS
NEAR TERM...LEINS
SHORT TERM...LEINS
LONG TERM...LEINS/RANDEL
AVIATION...TK
MARINE...TK
HYDROLOGY...
Hazardous weather outlook, Feb 11, 3:17 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
317 AM EST WED FEB 11 2009

OHZ003-006>014-089-PAZ001>003-120830-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
317 AM EST WED FEB 11 2009

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING IF
STORMS BECOME SEVERE.

OHZ017>023-027>033-036>038-047-120830-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
317 AM EST WED FEB 11 2009

...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY AND TONIGHT AS
STRONG LOW PRESSURE APPROACHES THE REGION. FLOODING OF AREA CREEKS
AND STREAMS IS A POSSIBILITY DEPENDING ON WHERE THE HEAVIEST
RAINFALL OCCURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR EVENING IF
STORMS BECOME SEVERE.

LEZ061-142>149-162>169-120830-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
317 AM EST WED FEB 11 2009

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 8:33 PM ESTRiver Flood WarningCLELake4 days
Feb 11, 3:05 AM ESTGale WarningCLE42 hr
Feb 11, 3:11 AM ESTHigh Wind WarningCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more31 hr
Feb 11, 8:43 AM ESTRiver Flood WarningCLEMarion60 hr
Feb 11, 8:43 AM ESTRiver Flood WarningCLEMarion4 days
Feb 11, 9:55 AM ESTAreal Flood AdvisoryCLECrawford, Hancock, Sandusky, Seneca, Wood, Wyandot12 hr
Feb 11, 10:26 AM ESTRiver Flood WarningCLEHolmes, Wayne5 days
Feb 11, 10:34 AM ESTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
Feb 11, 11:06 AM ESTRiver Flood WarningCLELucas, Wood4 days
Feb 11, 11:06 AM ESTRiver Flood WarningCLELucas, Wood4 days
Feb 11, 12:56 PM ESTRiver Flood WarningCLESeneca65 hr
Feb 11, 3:35 PM ESTRiver Flood WarningCLEHancock44 hr
Feb 11, 3:47 PM ESTAreal Flood AdvisoryCLELucas, Ottawa6 hr
Feb 11, 4:33 PM ESTRiver Flood WarningCLECuyahoga18 hr
Feb 11, 5:27 PM ESTSevere Thunderstorm WarningCLEKnox, Marion, Morrow63 min
Feb 11, 6:01 PM ESTSevere Thunderstorm WarningCLEAshland, Crawford, Holmes, Huron, Richland44 min
Feb 11, 6:29 PM ESTSevere Thunderstorm WarningCLECuyahoga, Holmes, Huron, Lorain, Medina, Stark and 2 more61 min
Feb 11, 6:31 PM ESTAreal Flood WarningCLELucas, Wood4 hr
Feb 11, 6:39 PM ESTAreal Flood AdvisoryCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 4 more4 hr
Feb 11, 6:48 PM ESTSpecial Marine WarningCLE117 min
Feb 11, 10:04 AM ESTRiver Flood WarningCLECrawford55 hr

Nearby

Areal Flood Warnings in Ohio, 2009Areal Flood Warnings in Pennsylvania, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.